# SDR WRLA2009162

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND CRACK.  AT LEFT WING FIXED T/E STRUCTURE XORS 412.329 TEE CHORD HAS CRACKED FROM JOGGLE.  REPLACED LEFT WING FIXED T/E STRUCTURE XORS 412.329 TEE CHORD IAW SRM 51-33-01 VOL II REV 40 CONDITION CHECK NORMAL.
